ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Author is "Afshari, H."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Marasi, H. R. and Afshari, H. and Daneshbastam, M. and Zhai, С. B. (2017) Fixed points of mixed monotone operators for existence and uniqueness o f nonlinear fractional differential equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (1). pp. 78-84. ISSN 00002-3043

This list was generated on Tue Dec 11 20:26:39 2018 AMT.